6MP has been my miracle drug. I have been on 75mg a day for about 4 or 5 years now. I have had no problems or side effects from it. I get my bloodwork (CBC) done every three months so the dr can watch my white blood count. Then I also have bloodwork done yearly to check my liver enzymes.
My hair takes spells of coming out to the point I think something else is wrong (someone suggested my thyroid). Usually I can tell it is stress related and it goes away after a couple months. Like you, my hair is think so you can't really tell unless you get out of the shower and there is enough hair inthe shower or on the bathroom floor to make a child's wig! My hairdresser has been able to tell sometimes when it is really bad that it is thinner. It comes and goes so I have just learned to deal with it.
Ok, so I started the 6MP 4 days ago (as you know!) and have not had any side effcts yet, for the most part. But today, I noticed my trips to the bathroom have become WAY more frequent...I'm also having major abdominal cramps and achy joints. My stomach feels like it's "in knots", almost like it's in a muscle spasm that won't relax. Did this happen to anyone else? It could be unrelated, but I just thought I'd check. If it is from the 6MP, hopefully it will pass soon. I haven't been to the bathroom this much in months!